Hill, C. Denson; Nacinovich, Mauro
Fields of CR meromorphic functions
Rendiconti del Seminario Matematico della Università di Padova, Tome 111 (2004) , p. 179-204
Zbl 1121.32018 | MR 2076739 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_2004__111__179_0

Bibliographie

[A] A. Andreotti, Théorèmes de dependence algébrique sur les espaces complexes pseudo-concaves, Bull. Soc. Math. France, 91 (1963), pp. 1-38. Numdam | MR 152674 | Zbl 0113.06403

[AG] A. Andreotti - H. Grauert, Algbebraische Körper von automorphen Funktionen, Nachr. Ak. Wiss. Göttingen (1961), pp. 39-48. MR 132211 | Zbl 0096.28001

[BHN] J. Brinkschulte - C. D. Hill - M. Nacinovich, Remarks on weakly pseudoconvex boundaries, Preprint (2001), pp. 1-9; Indagationes Mathematicae (to appear). MR 2015593

[BP] A. Boggess - J. Polking, Holomorphic extensions of CR functions, Duke Math. J., 49 (1982), pp. 757-784. MR 683002 | Zbl 0506.32003

[C] W. L. Chow, On complex compact analytic varieties, Amer. J. Math, 71 (1949), pp. 893-914. MR 33093 | Zbl 0041.48302

[DCN] L. De Carli - M. Nacinovich, Unique continuation in abstract CR manifolds, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 27 (1999), pp. 27-46. Numdam | Zbl 0939.32035

[HN1] C. D. Hill - M. Nacinovich, A necessary condition for global Stein immersion of compact CR manifolds, Riv. Mat. Univ. Parma, 5 (1992), pp. 175-182. MR 1230608 | Zbl 0787.32020

[HN2] C. D. Hill - M. Nacinovich, The topology of Stein CR manifolds and the Lefschetz theorem, Ann. Inst. Fourier, Grenoble, 43 (1993), pp. 459-468. Numdam | MR 1220278 | Zbl 0782.32015

[HN3] C. D. Hill - M. Nacinovich, Pseudoconcave CR manifolds, Complex Analysis and Geometry (eds Ancona, Ballico, Silva), Marcel Dekker, Inc, New York, 1996, pp. 275-297. MR 1365978 | Zbl 0921.32004

[HN4] C. D. Hill - M. Nacinovich, Aneurysms of pseudoconcave CR manifolds, Math. Z., 220 (199), pp. 347-367. MR 1362250 | Zbl 0843.32011

[HN5] C. D. Hill - M. Nacinovich, Duality and distribution cohomology of CR manifolds, Ann. Scuola Norm. Sup. Pisa, 22 (1995), pp. 315-339. Numdam | MR 1354910 | Zbl 0848.32003

[HN6] C. D. Hill - M. Nacinovich, On the Cauchy problem in complex analysis, Annali di matematica pura e applicata, CLXXI (IV) (1996), pp. 159-179. MR 1441869 | Zbl 0873.32015

[HN7] C. D. Hill - M. Nacinovich, Conormal suspensions of differential complexes, J. Geom. Anal., 10 (2000), pp. 481-523. MR 1794574 | Zbl 0989.58007

[HN8] C. D. Hill - M. Nacinovich, A weak pseudoconcavity condition for abstract almost CR manifolds, Invent. math., 142 (2000), pp. 251-283. MR 1794063 | Zbl 0973.32018

[HN9] C. D. Hill - M. Nacinovich, Weak pseudoconcavity and the maximum modulus principle, Quaderni sez. Geometria Dip. Matematica Pisa (2001), pp. 1-10 (to appear in Ann. Mat. Pura e Appl.). MR 1970466 | Zbl 1098.35045

[HN10] C. D. Hill - M. Nacinovich, Pseudoconcavity at infinity, Quaderni sez. Geometria Dip. Matematica Pisa, 1.229.1228 (2000), pp. 1-27.

[HN11] C. D. Hill - M. Nacinovich, Two lemmas on double complexes and their applications to CR cohomology, Quaderni sez. Geometria Dip. Matematica Pisa, 1.262.1331 (2001), pp. 1-10. MR 2049143 | Zbl 1054.32023

[L] E. E. Levi, Studii sui punti singolari essenziali delle funzioni analitiche di due o più variabili complesse, Ann. Mat. Pura Appl., XVII (s.III) (1909); Opere, Cremonese, Roma, 1958, pp. 187-213. JFM 41.0487.01

[NV] M. Nacinovich - G. Valli, Tangential Cauchy-Riemann complexes on distributions, Ann. Mat. Pura Appl., 146 (1987), pp. 123-160. MR 916690 | Zbl 0631.58024

[Se] J. P. Serre, Fonctions automorphes, quelques majorations dans le cas où X/G est compact., Séminaire H. Cartan 1953-54 Benjamin, New York, 1957. Numdam |

[Si] C. L. Siegel, Meromorphe Funktionen auf kompakten analytischen Manningfaltigkeiten, Nachr. Ak. Wiss Göttingen (1955), pp. 71-77. MR 74061 | Zbl 0064.08201